# SDR SWIA201332543

- Difficulty date: January 9, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 30,778 hours, 42,739 cycles
- System (JASC): 3251 · Steering Unit
- Part: Module
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN UNCOMMANDED HARD TURN TO THE RIGHT.  FULL LEFT RUDDER WAS INADEQUATE IN RETURNING THE AIRCRAFT TO THE CENTERLINE.  (FLT 5444)  REPLACED STEERING HYDRAULIC MODULE ASSEMBLY IN REFERENCE TO EMB 120 MM.  P/N:  308550-1003  S/N OFF:  0284
